# SDR UIEA2019120205978

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,981 hours, 12,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTRA FIRST AID KIT HAS SEAL MISSING.( RE-SEALED EXTRA FIRST AID KIT IAW GMM 3-28-1.  )
